Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Next article
Pirashvili, Teimuraz
Hodge decomposition for higher order Hochschild homology. Annales scientifiques de l'École Normale Supérieure, Sér. 4, 33 no. 2 (2000), p. 151-179
Full text djvu | pdf | Reviews MR 2001e:19006 | Zbl 0957.18004 | 2 citations in Numdam

stable URL: http://www.numdam.org/item?id=ASENS_2000_4_33_2_151_0

Bibliography

[1] Anderson D.W., Chain functors and homology theories, in : Lect. Notes in Math., Vol. 249, 1971, pp. 1-11.  MR 49 #3895 |  Zbl 0229.55005
[2] Anderson D.W., A generalization of the Eilenberg-Moore spectral sequence, Bull. Amer. Math. Soc. 78 (1972) 784-786.
Article |  MR 46 #9987 |  Zbl 0255.55012
[3] Baues H.J., Wirsching G.J., Cohomology of small categories, J. Pure Appl. Algebra 38 (1985) 187-211.  MR 87g:18013 |  Zbl 0587.18006
[4] Breen L., Extensions of abelian sheaves and Eilenberg-MacLane algebras, Invent. Math. 9 (1969/1970) 15-44.  MR 41 #3488 |  Zbl 0181.26401
[5] Bousfield A.K., The homology spectral sequence of a cosimplicial space, Amer. J. Math. 109 (1987) 361-394.  MR 88j:55017 |  Zbl 0623.55009
[6] Burghelea D., Vigué-Poirrier M., Cyclic homology of commutative algebras I, in : Lect. Notes in Math., Vol. 1318, Springer, Berlin, 1988, pp. 51-72.  MR 89k:18027 |  Zbl 0666.13007
[7] Cartan H., Eilenberg S., Homological Algebra, Princeton, 1956.  MR 17,1040e |  Zbl 0075.24305
[8] Dold A., Zur Homotopietheorie der Kettenkomplexe, Math. Ann. 140 (1960) 278-298.  MR 22 #3752 |  Zbl 0093.36903
[9] Dold A., Puppe D., Homologie nicht-additiver Funktoren, Anwendungen, Ann. Inst. Fourier 11 (1961) 201-312.
Numdam |  MR 27 #186 |  Zbl 0098.36005
[10] Félix Y., Thomas J.C., The monoid of self-homotopy equivalences of some homogeneous spaces, Exposition. Math. 12 (1994) 305-322.  MR 95i:55013 |  Zbl 0846.55005
[11] Gabriel P., Zisman M., Calculus of Fractions and Homotopy Theory, Springer, 1967.  MR 35 #1019 |  Zbl 0186.56802
[12] Gerstenhaber M., Schack S., A Hodge-type decomposition for commutative algebra cohomology, J. Pure Appl. Algebra 48 (1987) 229-247.  MR 88k:13011 |  Zbl 0671.13007
[13] Grothendieck A., Sur quelques points d'algèbre homologique, Tohoku Math. J. 9 (1957) 119-221.
Article |  MR 21 #1328 |  Zbl 0118.26104
[14] Jibladze M., Pirashvili T., Cohomology of algebraic theories, J. Algebra 137 (1991) 253-296.  MR 92f:18005 |  Zbl 0724.18005
[15] Jones J.D.S., Cyclic homology and equivariant homology, Invent. Math. 87 (1987) 403-423.  MR 88f:18016 |  Zbl 0644.55005
[16] Loday J.-L., Opérations sur l'homologie cyclique des algèbres commutatives, Invent. Math. 96 (1989) 205-230.  MR 89m:18017 |  Zbl 0686.18006
[17] Loday J.-L., Cyclic Homology, 2nd edition, Grund. Math. Wiss., Vol. 301, Springer, 1998.  MR 98h:16014 |  Zbl 0885.18007
[18] Lydakis M., Smash products and Γ-spaces, Math. Proc. Camb. Phil. Soc. 126 (1999) 311-328.  MR 2000i:55049 |  Zbl 0996.55020
[19] McCarthy R., On operations for Hochschild homology, Comm. Algebra 21 (1993) 2947-2965.  MR 95a:19005 |  Zbl 0809.18009
[20] Pirashvili T., Kan extension and stable homology of Eilenberg-Mac Lane spaces, Topology 35 (4) (1996) 883-886.  MR 97k:55008 |  Zbl 0858.55006
[21] Pirashvili T., Dold-Kan type theorem for Γ-groups, Preprint, University of Bielefeld, 1998.
[22] Pirashvili T., Richter B., Robinson-Whitehouse complex and stable homotopy, Topology, to appear.  Zbl 0957.18005
[23] Quillen D.G., On (co)homology of commutative rings, AMS Proc. Sym. Pure Math. XVII (1970) 65-87.  MR 41 #1722 |  Zbl 0234.18010
[24] Richter, B., E∞-structure of Q*(R), Math. Ann., to appear.  Zbl 0962.16007
[25] Ronco M., On the Hochschild homology decomposition, Comm. Algebra 21 (1993) 4694-4712.  MR 94k:16015 |  Zbl 0810.16009
[26] Schubert H., Kategorien. I, II, Heidelberger Taschenbücher, Bände 65, 66, Springer, Berlin, 1970.  MR 43 #311 |  Zbl 0205.31904
[27] Segal G., Categories and cohomology theories, Topology 13 (1974) 293-312.  MR 50 #5782 |  Zbl 0284.55016
[28] Smith L., On the characteristic zero cohomology of the free loop space, Amer. J. Math. 103 (1981) 887-910.  MR 83k:57035 |  Zbl 0475.55004
[29] Vigué-Poirrier M., Décompositions de l'homologie cyclique des algèbres différentielles graduées commutatives, K-theory 4 (1991) 399-410.  MR 92e:19004 |  Zbl 0731.19004
[30] Weibel C., The Hodge filtration and cyclic homology, K-theory 12 (1997) 145-164.  MR 98h:19004 |  Zbl 0881.19002
[31] Whitehouse S.A., Gamma (co)homology of commutative algebras and some related representations of the symmetric group, Thesis, University of Warwick, 1994.
Copyright Cellule MathDoc 2014 | Credit | Site Map